
Gaurin Plus Syrup
Manufacturer
Gaurja Bioremedies
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (5mg)
Key Information
Short Description
Gaurin Plus Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Gaurin Plus Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Gaurin Plus Syrup may be taken with or without food, but it is better to take it at a fixed time.
How it works
Gaurin Plus Syrup is a combination of three medicines:
Quick Tips
Gaurin Plus Syrup helps relieve symptoms of cold and flu such as headache It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Geecold & Flu Syrup

Coldfab Syrup

Coldwor Syrup

Rynkold Syrup

Phecold Syrup

Cimic Cold Syrup

Pincold Syrup

Medler Syrup

Jakold Syrup
